# SDR CA040127014

- Difficulty date: December 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 9,241 hours
- Engine: Lyc T5317A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Condition: Failed
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 117024093
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE HELICOPTER WAS CONDUCTING AERIAL LIFT WORK THE PILOT NOTED THE ENGINE FUEL PUMP LIGHT CAME ON. HE RETURNED TO THE STAGING AREA AND LANDED UNEVENTFULLY.  THROUGH TROUBLESHOOTING ON THE GROUND IT WAS DISCOVERED THAT ONE ELEMENT OF A DUAL ELEMENT PUMP FAILED.  LIKELY CAUSE IS THE FAILURE OF THE INTERNAL DRIVE SPLINE, A KNOWN PROBLEM WITH -93 FUEL CONTROLS.
